Results 1 to 8 of 8

Thread: strange taste in mouth

  1. #1
    Join Date
    Sep 2007
    Location
    New Orleans, LA
    Posts
    12
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default strange taste in mouth

    Has anyone experienced a metallic-like taste in mouth?? I have had this for about 3 days now. I swear my symptoms keep getting wierder and weirder. My doc doesn't know what's wrong w/ me as I have many strange/vague symptoms including joint pain, on and off fatigue, some occasional chest pain, numbness in arms, stiffness in fingers and hair loss. Also like so many of you a positive ana. I couldn't really find anything on internet about the metallic taste that coincides w/ any of my other symptoms. I'm not taking any meds (know that can cause it) so I can't figure it out.

  2. #2
    Saysusie's Avatar
    Saysusie is offline Super Moderator Super ModeratorEmperor of the Universe
    Join Date
    Nov 2001
    Location
    Victorville, California
    Posts
    7,785
    Blog Entries
    10
    Thanks
    1,638
    Thanked 943 Times in 597 Posts

    Default

    There can be so many reasons for the copper taste in your mouth. It can be from medications or from conditions such as:
    *copper toxicity
    * Lead poisoning
    * mercury poisoning
    * Fish poisoning (scromboxtoxic)
    * Selinium over use

    The medications that can cause the metallic taste include:
    * Dacarbazine
    * DTIC-Dome
    * Calcitriol
    * Calcijex
    * Rocaltrol

    The following drugs (54), medications, substances or toxins are some of the possible causes of Metallic taste as a symptom:
    Adenocard
    Adenoscan
    Adenosine
    Ameblin
    Amiodarone
    Apo-Metronidazole
    Aratac
    Aurothiogluccose
    Calcifediol
    Calcijex
    Calcitriol
    Calderol
    Cardinorm
    Catovit
    Cordarone X
    Dacarbazine
    DTIC-Dome
    Ecstasy
    Ergamisol
    Flagenase
    Flagyl
    Flagyl ER
    Gastro Stop
    Glucophage
    Glucophage XR
    Glucovance
    Gold
    Gold-50 injection
    Harmonise
    Imodium Advanced
    Levamisole
    Mazindol
    Metformin
    Metric 21
    Metro I.V
    MetroCream
    MetroGel
    MetroLotion
    Metronidazole
    Milezzol
    Myocrisin Injection
    Noritate
    Nortryptiline
    Novo-Nidazol
    Otrozol
    Prolintane
    Protostat
    Rocaltrol
    Sanorex
    Sodium Aurothiomalate
    Solganal
    Vatrix-S
    Vertisal
    Vitamin D Analog

    As you can see, the causes are varied and great. It might be advisable for you to discuss this with your doctor to find out exactly what might be your cause!

    Peace and Blessings
    Saysusie
    Look For The Good and Praise It!

  3. #3
    Join Date
    Sep 2007
    Location
    New Orleans, LA
    Posts
    12
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Saysusie,

    Wow, sounds like a lot of stuff can cause bad taste in mouth! I'm not on any meds right now so I know it's not a drug causing it. I'm not really worried about it but it is an odd thing to experience. It seems to come and go throughout the day. I have started keeping a journal so I can keep track of symptoms as they develop.
    I'm really not a hypochondriac (I feel like it sometimes though!) but since this past March I haven't been 'normal'. So many strange physical things going on.
    Anyway, hopefully this yucky taste will pass.
    Thanks for your response!
    Be well.

    Keri

  4. #4
    Join Date
    Sep 2006
    Location
    Minnesota
    Posts
    1,368
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Keri, I get that too! Have had it off and on for months. Really strong metallic taste - like I just stuck my house key in my mouth. I had no idea so many medications could cause that. Never even occurred to me to mention to my doc.
    "If you trust Google more than you trust your doctor than maybe it's time to switch doctors."

  5. #5
    Join Date
    Sep 2007
    Location
    New Orleans, LA
    Posts
    12
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    mnjodette,

    Isn't it just awful?? Are you on any meds? I'm not so I don't know what is causing it. I just keep lifesavers in my purse. Will mention I guess if/when I go back to doctor.

    Take care,

    Keri

  6. #6
    Join Date
    Aug 2007
    Posts
    56
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    i get tht taste when i chew gum and i take glucophage 4 my diabetes

  7. #7
    Join Date
    Oct 2007
    Location
    canada
    Posts
    10
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    yes, i get that too, occasionally.
    i'm not on anything right now that i can think would cause it either.

    i really am finding that i have some really weird symptoms too.

  8. #8
    Join Date
    Sep 2006
    Location
    Minnesota
    Posts
    1,368
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    I'm on quite a number of meds, so it could (probably IS) one of those. There are a staggering number of meds that could be the culprit (just look at the list that Saysusie provided - amazing!)
    "If you trust Google more than you trust your doctor than maybe it's time to switch doctors."

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •